# SDR DALA2018082005150

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1155-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR,  FOUND CORROSION ON THE RT CUSP WEB BETWEEN BS 1155 - 1231.   THE CUSP WEB WAS REPLACED IAW VOL.III SRM 53-10-03 FIG.11, VOL.I SRM 53-20-02 FIG 29, VOL.I SRM 53-20-02 FIG 12, VOL.II SRM 51-30-02, AND VOL.II SRM 51-30-05.
